# SDR BJNA951102

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 15611124DME
- Condition: Bottle Leaking
- Location: R-2 Door
- Component: Aircruisers, 22D22901151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 SLIDE LEAKING PRESSURE FROM BOTTLE.  REMOVED AND REPLACED THE R-2 SLIDE PER BMM 25-61-311.  (M)
